RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 1, Pages 24–35 (Mi mz916)  

This article is cited in 2 scientific papers (total in 3 papers)

A method of summation of divergent series to any accuracy

V. V. Belokurova, Yu. P. Solov'eva, E. T. Shavgulidzeb

a M. V. Lomonosov Moscow State University
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm916

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:1, 22–31

Bibliographic databases:

UDC: 519.21
Received: 11.09.1998
Revised: 13.01.2000

Citation: V. V. Belokurov, Yu. P. Solov'ev, E. T. Shavgulidze, “A method of summation of divergent series to any accuracy”, Mat. Zametki, 68:1 (2000), 24–35; Math. Notes, 68:1 (2000), 22–31

Citation in format AMSBIB
\Bibitem{BelSolSha00}
\by V.~V.~Belokurov, Yu.~P.~Solov'ev, E.~T.~Shavgulidze
\paper A~method of summation of divergent series to any accuracy
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 1
\pages 24--35
\mathnet{http://mi.mathnet.ru/mz916}
\crossref{https://doi.org/10.4213/mzm916}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818956}
\zmath{https://zbmath.org/?q=an:0971.40002}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 1
\pages 22--31
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400003}


Linking options:
  • http://mi.mathnet.ru/eng/mz916
  • https://doi.org/10.4213/mzm916
  • http://mi.mathnet.ru/eng/mz/v68/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Belokurov, A. A. Egorov, A. S. Mishchenko, F. Yu. Popelenskii, V. A. Sadovnichii, E. V. Troitskii, A. T. Fomenko, E. T. Shavgulidze, “Yurii Petrovich Solov'ev (obituary)”, Russian Math. Surveys, 59:5 (2004), 941–947  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. S. L. Skorokhodov, “Methods of analytical continuation of the generalized hypergeometric functions $ _pF_{p-1}(a_1,…,a_p;b_1,…,b_{p-1};z)$”, Comput. Math. Math. Phys., 44:7 (2004), 1102–1123  mathnet  mathscinet  zmath
    3. V. V. Belokurov, E. T. Shavgulidze, “Nelineinye nelokalnye zameny peremennykh v funktsionalnykh integralakh”, Fundament. i prikl. matem., 21:5 (2016), 47–59  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:512
    Full text:222
    References:39
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020